Alert archive / Ohio / Flood Watches in 2014
Flood Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Apr 3, 2014, 4:02 PM EDT for 25 counties in Ohio. It took effect at Apr 4, 2014, 4:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2014, 4:02 PM EDT (20:02 UTC)
- In effect from
- Apr 4, 2014, 4:00 AM EDT
- Expired
- Apr 4, 2014, 12:43 PM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 25 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2173 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832 WGUS61 KCLE 032002 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 402 PM EDT THU APR 3 2014 OHZ003-006>008-017-018-027-040415- /O.NEW.KCLE.FA.A.0002.140404T0800Z-140404T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 402 PM EDT THU APR 3 2014 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...HANCOCK...LUCAS...OTTAWA...SANDUSKY... SENECA...WOOD AND WYANDOT. * FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON * ADDITIONAL RAIN WILL CROSS THE WATCH AREA STARTING EARLY FRIDAY MORNING. LOCALLY HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE. * THE GROUND IS ALREADY SATURATED AND ADDITIONAL RAIN MAY CAUSE FLOODING OF STREAMS...LOW LYING AREAS AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
3 follow-up statements
440 WGUS61 KCLE 040240 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1040 PM EDT THU APR 3 2014 OHZ003-006>008-017-018-027-041045- /O.CON.KCLE.FA.A.0002.140404T0800Z-140404T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 1040 PM EDT THU APR 3 2014 ...FLOOD WATCH REMAINS IN EFFECT FROM 4 AM EDT FRIDAY THROUGH FRIDAY AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * FROM EARLY FRIDAY MORNING THROUGH FRIDAY AFTERNOON * RAIN AND THUNDERSTORMS WILL MOVE ACROSS THE AREA BEGINNING EARLY FRIDAY MORNING. MOST AREAS WILL RECEIVE BETWEEN A HALF INCH AND AN INCH OF RAIN...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS OCCUR. * THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL...SO ADDITIONAL RAIN MAY CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. RIVERS AND STREAMS MAY ALSO RISE...POSSIBLY OUT OF THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
719 WGUS61 KCLE 040725 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 325 AM EDT FRI APR 4 2014 OHZ009>011-019>023-028>033-036>038-047-041530- /O.EXB.KCLE.FA.A.0002.140404T0800Z-140404T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 325 AM EDT FRI APR 4 2014 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX... LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO... CUYAHOGA...HOLMES...MAHONING...MEDINA...PORTAGE...STARK... SUMMIT...TRUMBULL AND WAYNE. * THROUGH THIS AFTERNOON * RAIN AND POSSIBLE THUNDERSTORMS WILL MOVE THROUGH THE AREA TODAY WITH SOME AREAS POSSIBLY RECEIVING UP TO AN ADDITIONAL INCH OF RAINFALL. THE RAIN SHOULD START ENDING FROM WEST TO EAST DURING THE SECOND HALF OF THE AFTERNOON INTO EARLY EVENING. * THE GROUND IS ALREADY SATURATED FROM RECENT RAINFALL...SO ADDITIONAL RAIN MAY CAUSE FLOODING IN LOW LYING AND POOR DRAINAGE AREAS. RIVERS AND STREAMS MAY ALSO RISE...POSSIBLY OUT OF THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$ OHZ003-006>008-017-018-027-041530- /O.CON.KCLE.FA.A.0002.140404T0800Z-140404T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 325 AM EDT FRI APR 4 2014 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS... HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND WYANDOT. * UNTIL 2 PM EDT THIS AFTERNOON * ADDITIONAL RAIN IS EXPECTED THROUGH NOON TODAY. EVEN THOUGH RAINFALL AMOUNTS WILL BE A THIRD OF AN INCH OR LESS...THE GROUND IS SATURATED SO ANY ADDITIONAL RAINFALL WILL CAUSE ADDITIONAL RISES IN STREAMS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES && $$
507 WGUS61 KCLE 041643 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1243 PM EDT FRI APR 4 2014 OHZ009>011-019>023-028>033-036>038-047-041745- /O.CAN.KCLE.FA.A.0002.000000T0000Z-140404T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... NORWALK...MEDINA...AKRON...RAVENNA...WARREN...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1243 PM EDT FRI APR 4 2014 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO HAS BEEN CANCELLED. THOUGH ADDITIONAL RAIN SHOWERS WILL AFFECT THE WATCH AREA THIS AFTERNOON...THE EXPECTED RAINFALL IS NOT EXPECTED TO PRODUCE ADDITIONAL FLOODING. $$ OHZ003-006>008-017-018-027-041745- /O.CAN.KCLE.FA.A.0002.000000T0000Z-140404T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY 1243 PM EDT FRI APR 4 2014 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF NORTHWEST OHIO HAS BEEN CANCELLED. THOUGH ADDITIONAL RAIN SHOWERS WILL AFFECT THE WATCH AREA THIS AFTERNOON...THE EXPECTED RAINFALL IS NOT EXPECTED TO PRODUCE ADDITIONAL FLOODING. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Apr 3, 1:52 PM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 3, 1:52 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 152 PM EDT THU APR 3 2014 .SYNOPSIS... LOW PRESSURE OVER KANSAS WILL MOVE NORTHEAST ACROSS MICHIGAN BY LATE FRIDAY. A WARM FRONT WILL MOVE NORTH OF THE AREA ON FRIDAY...THEN A COLD FRONT WILL SWEEP ACROSS THE AREA FRIDAY AFTERNOON. HIGH PRESSURE FROM THE PAINS STATE WILL CROSS THE LOWER GREAT LAKES ON SUNDAY. LOW PRESSURE FROM TEXAS WILL MOVE NORTHEAST ACROSS OHIO LATE MONDAY WITH A TRAILING COLD FRONT CROSSING THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE COMPLEX OVER INDIANA WILL MOVE EAST THIS AFTERNOON. IT WILL OUTRUN THE BEST SUPPORT...CLOUD TOPS ARE ALREADY WARMING AND THE LIGHTNING IS DIMINISHING ACROSS NORTHERN INDIANA AND NORTHWEST OHIO...BUT THE MCV WILL TRANSLATE EAST AND THERE WILL BE A SOAKING RAIN ESPECIALLY ACROSS THE COUNTIES SOUTH OF THE TURNPIKE. MENTIONED THUNDER ACROSS ALL BUT THE EXTREME NE OH/NW PA COUNTIES. TEMPERATURES WILL NOT RISE ONCE THE RAIN DEVELOPS. NUDGED THE HOURLY TEMPERATURES DOWN AS THE RAIN BEGINS AND MANY AREAS ACROSS NE OH/NW PA WILL SEE TEMPERATURES DROP WITH THE RAIN AND EAST TO NORTHEAST WIND. THE MODELS ARE A LITTLE TOO WARM ALOFT AND IT WILL BE COLD IN TOLEDO UNTIL THE RAIN STOPS...WITH TEMPERATURES BARELY ABOVE FREEZING. THE GROUND IS NOT AS COLD AS IT WAS AND WITH THE HIGH SUN ANGLE THIS TIME OF YEAR THERE WOULD BE LITTLE DANGER OF ANY FREEZING RAIN. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... THERE WILL PROBABLY BE A LULL IN THE SHRA FOR A WHILE TONIGHT AS THE ENERGY WITH THE FIRST IMPULSE MOVES OFF TO THE ENE. THEN THE INCREASING LLVL JET BRINGING WARMER AND MORE MOIST AIR INTO THE AREA...INCREASED DYNAMICS AND THE APPROACH OF A COLD FRONT SHOULD LEAD TO SHRA AND TSRA BECOMING MORE NUMEROUS WEST TO EAST DURING THE LATTER PART OF THE NIGHT INTO FRI MORNING. THE COLD FRONT TRAILING THE LOW MOVING THRU MI WILL SWEEP ACROSS THE CWA FROM LATE FRI MORNING THRU FRI EVE. THERE APPEARS TO BE ENOUGH INSTABILITY AND WIND SHEAR FOR SOME STRONG TO POSSIBLY SEVERE STORMS TO OCCUR WITH THE PASSAGE OF THE COLD FRONT. FRI INTO FRI NIGHT LOOKS TO BE A WINDY PERIOD WITH WINDS GUSTING TO 40 MPH AT TIMES. MUCH OF THE RAIN LOOKS TO END WITH THE PASSAGE OF THE COLD FRONT BUT A SECONDARY COLD FRONT EARLY SAT ALONG WITH SOME WRAP MOISTURE WILL PROBABLY PRODUCE SOME RAIN AND SNOW SHOWERS AS TEMPS COOL WELL BELOW NORMAL AGAIN. THE MOST LIKELY AREA FOR THE SHOWERS WILL BE IN THE SNOWBELT. DUE TO THE EXPECTED LULL IN PRECIP TONIGHT...NOT SURE IF FLOODING WILL DEVELOP FRI INTO FRI NIGHT SO WOULD PREFER TO HOLD OFF ON A FLOOD WATCH. HIGH PRESSURE BUILDS IN SAT NIGHT SO THE SHRASN SHOULD END SAT EVE. THE INFLUENCE OF THE HIGH SHOULD PRODUCE DRY CONDITIONS UNTIL LATE SUN NIGHT WHEN ANOTHER LOW WILL QUICKLY MOVE OUT OF THE LWR MS VALLEY AND HEAD TOWARD THE AREA. USING AN AVERAGE OF THE MODELS INDICATES RAIN POSSIBLY SPREADING NE ACROSS AT LEAST THE SSW HALF OF THE AREA BY DAYBREAK MON. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... LOW PRESSURE WILL BE MOVING INTO THE CENTRAL GREAT LAKES ON MONDAY WITH A PERIOD OF RAIN ANTICIPATED. CONTINUED THE LIKELY POPS FOR MONDAY WITH THEM LINGERING INTO MONDAY NIGHT ACROSS THE EAST. HIGH PRESSURE WILL RIDGE INTO THE REGION TUESDAY NIGHT BUT DO NOT WANT TO COMPLETELY YANK THE POPS INTO WEDNESDAY WITH THE UPPER LEVEL TROUGH AXIS STILL TO OUR WEST. THE WARMEST DAY OF THE LONG TERM WILL BE MONDAY WITH HIGHS AT MOST LOCATIONS INTO THE 50S. COOLER TUESDAY AND WEDNESDAY WITH HIGHS GENERALLY IN THE 40S...MAYBE SOME 30S FOR HIGHS CLOSER TO THE LAKE. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... RAIN WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD EAST ACROSS THE AREA THIS AFTERNOON. VISIBILITIES ARE OCCASIONALLY DROPPING TO IFR IN THE HEAVIER RAIN BAND AND RAIN MAY MIX WITH SNOW OR BRIEF FREEZING RAIN AT TOL THROUGH 21Z. CEILINGS ARE FALLING AS THE RAIN SPREADS EAST WITH ALL AREAS EXPECTED TO SEE IFR CEILINGS BY THIS EVENING EXCEPT AT ERI. IFR WILL CONTINUE UNTIL THE COLD FRONTAL PASSAGE ON FRIDAY...REACHING FDY AROUND 15Z AND CLE TOWARDS 17Z. THUNDERSTORMS MAY OCCUR ALONG/JUST AHEAD OF THE FRONT ON FRIDAY...FOLLOWED BY SOUTHWESTERLY WINDS GUSTING TO 30 KNOTS DURING THE AFTERNOON. .OUTLOOK...NON VFR POSSIBLE NE OH/NW PA INTO SATURDAY. IFR POSSIBLE ALL AREAS MONDAY AFTERNOON INTO TUESDAY. && .MARINE... LOW PRESSURE OVER THE SOUTHERN PLAINS WILL DEEPEN AS IT MOVES INTO THE WESTERN GREAT LAKES TONIGHT. THIS WILL CAUSE NORTHEAST TO EAST WINDS ON LAKE ERIE INTO EARLY FRIDAY MORNING. WINDS TO 25 KNOTS WILL CAUSE SIGNIFICANT ICE FLOES TO DEVELOP AS PIECES BREAK AWAY FROM THE ICE FIELD ACROSS THE EASTERN 2/3RDS OF THE LAKE. WINDS WILL SHIFT AROUND FROM SOUTHEAST TO SOUTHWEST ON FRIDAY AS THE LOW MOVES INTO ONTARIO ON FRIDAY EVENING. STRONGER COLD ADVECTION IN THE WAKE OF THE LOW WILL CAUSE SOUTHWEST TO WEST WINDS TO INCREASE TO AT LEAST 30 KNOTS. THE BETTER SURGE OF COLDER AIR WILL ARRIVE FRIDAY NIGHT AND COULD BOOST WINDS INTO LOW END GALES. WE THOUGHT ABOUT GOING WITH A GALE WATCH BUT WILL LET THE NEXT SHIFT TAKE A LOOK AT IT AND ISSUE IF NEEDED. HIGH PRESSURE WILL BUILD ACROSS THE LAKE SUNDAY. THE NEXT STORM SYSTEM WILL MOVE INTO THE CENTRAL GREAT LAKES ON MONDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...ADAMS LONG TERM...MULLEN AVIATION...KEC MARINE...MULLEN
Hazardous weather outlook, Apr 3, 4:01 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 401 AM EDT THU APR 3 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-040815- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 401 AM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL TODAY THROUGH FRIDAY MAY EVENTUALLY LEAD TO POSSIBLE FLOODING...ESPECIALLY ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A THREAT FOR SEVERE THUNDERSTORMS FRIDAY WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY. LEZ061-142>149-162>169-040815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 401 AM EDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG COLD FRONT MAY LEAD TO MARGINAL GALE FORCE WINDS LATER FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 3, 2:22 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
222 PM EDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FREEZING RAIN TOLEDO-PT PLACE 41.72N 83.49W
04/03/2014 E0.00 INCH LUCAS OH SNOW SPOTTER
ICE COVERING TREE LIMBS AND POWER LINES.
&&
EVENT NUMBER CLE1401500
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 12:44 PM EDT | Areal Flood Advisory | CLE | Hancock, Wood | 4 hr |
| Apr 3, 1:12 PM EDT | Areal Flood Advisory | CLE | Lucas, Marion, Seneca, Wyandot | 4 hr |
| Apr 3, 3:46 PM EDT | River Flood Warning | CLE | Hancock | 20 hr |
| Apr 3, 3:46 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 61 hr |
| Apr 3, 4:14 PM EDT | Gale Watch | CLE | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.